# SDR AALA20001593

- Difficulty date: September 22, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHT IN AIR STAIR VENTURI INOPERATIVE. REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IN AIR STAIR VENTURI. SYSTEM GROUND CHECKED NORMAL OPERATION.
